Alert archive / North Carolina / Freeze Warnings in 2012
Freeze Warning 2, NWS Raleigh, NC
NWS Raleigh, NC issued this freeze warning at Nov 1, 2012, 3:24 PM EDT for 31 counties in North Carolina. It took effect at Nov 2, 2012, 2:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2012, 3:24 PM EDT (19:24 UTC)
- In effect from
- Nov 2, 2012, 2:00 AM EDT
- Expired
- Nov 2, 2012, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Raleigh, NC
All 31 counties
Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
392 WWUS72 KRAH 011924 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 324 PM EDT THU NOV 1 2012 ...FREEZING TEMPERATURES ARE EXPECTED IN RURAL AND LOW LYING AREAS OF CENTRAL NORTH CAROLINA EARLY FRIDAY MORNING... .THE COMBINATION OF A CHILLY AIR MASS...CLEAR SKIES AND CALM WINDS WILL ALLOW TEMPERATURES TO FALL A DEGREE OR TWO BELOW FREEZING IN RURAL AREAS OF CENTRAL NORTH CAROLINA EARLY FRIDAY MORNING. NCZ007>011-021>028-038>043-073>078-083>086-088-089-021200- /O.UPG.KRAH.FR.Y.0007.121102T0600Z-121102T1200Z/ /O.NEW.KRAH.FZ.W.0002.121102T0600Z-121102T1200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 324 PM EDT THU NOV 1 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * LOCATION...RURAL AND LOW LYING AREAS OVER ALL OF CENTRAL NORTH CAROLINA. * TEMPERATURES...WILL RANGE FROM 29 TO 34 DEGREES IN RURAL AND LOW LYING AREAS TO 34 TO 38 DEGREES IN URBAN AREAS. * TIMING...FREEZING TEMPERATURES WILL BE MOST LIKELY BETWEEN 2 AM AND 8 AM FRIDAY MORNING. * IMPACTS...SUB FREEZING TEMPERATURES WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY. SUB FREEZING TEMPERATURES WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ VINCENT
3 follow-up statements
434 WWUS72 KRAH 020410 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 1210 AM EDT FRI NOV 2 2012 ...FREEZING TEMPERATURES ARE EXPECTED IN RURAL AND LOW LYING AREAS OF CENTRAL NORTH CAROLINA EARLY THIS MORNING... .THE COMBINATION OF A CHILLY AIR MASS...CLEAR SKIES AND CALM WINDS WILL ALLOW TEMPERATURES TO FALL A DEGREE OR TWO BELOW FREEZING IN RURAL AREAS OF CENTRAL NORTH CAROLINA EARLY THIS MORNING. NCZ007>011-021>028-038>043-073>078-083>086-088-089-021200- /O.CON.KRAH.FZ.W.0002.121102T0600Z-121102T1200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 1210 AM EDT FRI NOV 2 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATION...RURAL AND LOW LYING AREAS OVER ALL OF CENTRAL NORTH CAROLINA. * TEMPERATURES...IN THE LOWER TO MID 30S...WITH AREAS BELOW FREEZING OUTSIDE OF URBAN AREAS. * TIMING...FREEZING TEMPERATURES WILL BE MOST LIKELY BETWEEN 2 AM AND 8 AM THIS MORNING. * IMPACTS...SUB FREEZING TEMPERATURES COULD KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY. SUB FREEZING TEMPERATURES CAN KILL SENSITIVE VEGETATION. $$ DJF
947 WWUS72 KRAH 021011 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 611 AM EDT FRI NOV 2 2012 ...FREEZING TEMPERATURES ARE EXPECTED IN RURAL AND LOW LYING AREAS OF MUCH OF CENTRAL NORTH CAROLINA EARLY THIS MORNING... .THE COMBINATION OF A CHILLY AIR MASS...CLEAR SKIES AND CALM WINDS WILL ALLOW TEMPERATURES TO FALL A DEGREE OR TWO BELOW FREEZING IN MANY RURAL AREAS OF CENTRAL NORTH CAROLINA EARLY THIS MORNING. NCZ021>023-021115- /O.CAN.KRAH.FZ.W.0002.000000T0000Z-121102T1200Z/ FORSYTH-GUILFORD-ALAMANCE- INCLUDING THE CITIES OF...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON 611 AM EDT FRI NOV 2 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS CANCELLED THE FREEZE WARNING. SINCE CLOUDS HAVE MOVED INTO PARTS OF THE TRIAD... TEMPERATURES HAVE WARMED WELL ABOVE FREEZING AND WILL REMAIN THERE FOR THE DAY. $$ NCZ007>011-024>028-038>043-073>078-083>086-088-089-021200- /O.CON.KRAH.FZ.W.0002.000000T0000Z-121102T1200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH- EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-JOHNSTON-WILSON-STANLY- MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE- CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 611 AM EDT FRI NOV 2 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATION...RURAL AND LOW LYING AREAS OVER MUCH OF CENTRAL NORTH CAROLINA. * TEMPERATURES...MOSTLY IN THE LOWER 30S IN THE RURAL AND LOW LYING AREAS...WITH ISOLATED READINGS AROUND 30. * TIMING...FREEZING TEMPERATURES THROUGH 8 AM. * IMPACTS...SUB FREEZING TEMPERATURES COULD KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY. SUB FREEZING TEMPERATURES CAN KILL SENSITIVE VEGETATION. $$ DJF
384 WWUS72 KRAH 021139 AAA NPWRAH URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 739 AM EDT FRI NOV 2 2012 ...SUB FREEZING TEMPERATURES IN RURAL AND LOW LYING AREAS WILL RISE ABOVE FREEZING SHORTLY AFTER 8 AM... NCZ007>011-024>028-038>043-073>078-083>086-088-089-021245- /O.EXP.KRAH.FZ.W.0002.000000T0000Z-121102T1200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH- EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-JOHNSTON-WILSON-STANLY- MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE- CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 739 AM EDT FRI NOV 2 2012 ...FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING... DAYTIME HEATING WILL ALLOW TEMPERATURES TO RISE ABOVE FREEZING AFTER 8 AM THIS MORNING. $$ VINCENT
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this freeze warning went out at Nov 1, 3:13 PM EDT, 11 minutes earlier.
Area forecast discussion, Nov 1, 3:13 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 313 PM EDT THU NOV 01 2012 .SYNOPSIS... HIGH PRESSURE WILL BUILD INTO THE REGION LATE FRIDAY AND FRIDAY NIGHT..THEN SHIFT OFFSHORE BY SATURDAY NIGHT. A DEVELOPING LOW PRESSURE SYSTEM IS EXPECTED TO AFFECT THE AREA SUNDAY INTO MONDAY. && .NEAR TERM /TONIGHT/... AS OF 300 PM THURSDAY... TONIGHT: ANOTHER CHALLENGING TEMPERATURE FORECAST. CLOUD COVER OVER CENTRAL NC THIS AFTERNOON IS ASSOC/W SHORTWAVE ENERGY PROGRESSING THROUGH THE CAROLINAS IN CYCLONIC FLOW ALOFT...ON THE SOUTHERN PERIPHERY OF A LARGE UPPER LEVEL LOW CENTERED IN EASTERN CANADA. SUBSIDENCE IN THE WAKE OF THE AFOREMENTIONED SHORTWAVE ENERGY SHOULD RESULT IN RAPID CLEARING ACROSS THE ENTIRE AREA BY OR SHORTLY AFTER 00Z...WITH CLEAR OR MOSTLY CLEAR SKIES PERSISTING FOR MOST OR ALL OF THE NIGHT. ADDITIONAL SHORTWAVE ENERGY (CURRENTLY OVER THE NORTHERN GREAT LAKES) WILL DIG SOUTHEAST INTO THE MID-ATLANTIC BY 12Z FRI...AND IT IS POSSIBLE THAT SCATTERED MID-LEVEL CLOUD COVER WILL DEVELOP OR ADVECT INTO THE AREA JUST PRIOR TO SUNRISE (09-12Z). A WEAKER PRESSURE GRADIENT WILL BE PRESENT ACROSS NORTH CAROLINA TONIGHT THAN LAST NIGHT. GIVEN THAT MANY LOCATIONS WENT CALM THIS MORNING DESPITE THE PRESENCE OF A TIGHT PRESSURE GRADIENT...EXPECT THAT MOST LOCATIONS WILL GO CALM AFTER SUNSET THIS EVENING AS SKIES CLEAR AND A STRONG NOCTURNAL INVERSION DEVELOPS. TEMPS IN SOUTHERN PORTIONS FELL BELOW FREEZING THIS MORNING IN A FEW LOCATIONS...WHERE CLEAR SKIES AND CALM WINDS PREVAILED FOR MUCH OF THE NIGHT. WITH THE ABOVE IN MIND...EXPECT LOWS TO RANGE FROM 29-34F IN RURAL AND LOW-LYING AREAS...TO 34-38F IN URBAN LOCATIONS AND IN AREAS WHERE A SPORADIC LIGHT BREEZE IS PRESENT. FROST ADVISORY TONIGHT: ALTHOUGH CONFIDENCE IS NOT HIGH GIVEN THAT THIS IS NOT THE MOST OPTIMAL SETUP FOR STRONG RADIATIONAL COOLING AND A WIDESPREAD FREEZE...HAVE OPTED TO UPGRADE THE FROST ADVISORY TO A FREEZE WARNING OVER ALL OF CENTRAL NC IN DEFERENCE TO THE FACT THAT ANY RURAL/LOW-LYING AREAS WILL HAVE THE POTENTIAL TO FALL A FEW DEGREES BELOW THE FREEZING MARK...SIMILAR TO SEVERAL LOCATIONS IN THE SANDHILLS/SW PIEDMONT (HFF MEB AFP) THIS MORNING. -VINCENT && .SHORT TERM /FRIDAY THROUGH SATURDAY/... AS OF 150 PM THURSDAY... ANOTHER SHOT AT FROST/FREEZE CONDITIONS FRIDAY NIGHT... THEN MODERATING TEMPERATURES SATURDAY... A WEAK REINFORCING SHOT OF CAA/DAA WILL ARRIVE LATE FRIDAY INTO FRIDAY EVENING PER THE SHORT WAVE THAT IS FORECAST TO DIVE SE FROM WEST VIRGINIA EARLY FRIDAY... THEN OFFSHORE THE MID-ATLANTIC STATES BY MID-AFTERNOON OR SO. THIS DISTURBANCE SHOULD BE ACCOMPANIED BY ONLY MID AND HIGH CLOUDS... ESPECIALLY IN THE N-E SECTIONS OF OUR REGION FRIDAY. THE ACTUAL SURFACE TROUGH IS FORECAST TO MOVE SE THROUGH OUR REGION FRIDAY AFTERNOON AND EARLY EVENING IN THE SE. MODELS ARE IN GOOD AGREEMENT WITH THIS FORECAST. HIGHS 60-65 ARE EXPECTED FRIDAY WITH MOSTLY SUNNY SKIES... EXCEPT VARIABLY CLOUDY IN THE N-E... BECOMING MOSTLY SUNNY IN THE AFTERNOON. MOS STATISTICAL GUIDANCE INDICATES A MORE NORTHERLY BREEZE 5-10 MPH BEHIND THE SURFACE TROUGH LATE FRIDAY AND FRIDAY EVENING... DIMINISHING OVERNIGHT TO NEARLY CALM. SURFACE DEW POINTS ARE FORECAST TO FALL BACK INTO THE MID 20S TO LOWER 30S FRIDAY NIGHT AND EARLY SATURDAY. THERE IS ALSO GOOD AGREEMENT IN PLACEMENT OF THE CORE OF THE SURFACE HIGH WHICH IS FORECAST TO SETTLE DIRECTLY OVER WESTERN AND CENTRAL NORTH CAROLINA BETWEEN 06Z-12Z. THIS SHOULD LEAD TO STRONG RADIATIONAL COOLING WITH CLEAR SKIES AND LIGHT WINDS. LOWS SHOULD DIP INTO THE 30-35 RANGE (EXCEPT SOME UPPER 20S IN THE TYPICALLY COLDER PIEDMONT/SANDHILLS LOCATIONS). ALTHOUGH MOS STATISTICAL GUIDANCE IS SOLIDLY FORECASTING 35 OR SO AT MANY LOCATIONS... THESE LOWS MAY NOT BE LOW ENOUGH GIVEN THE FORECAST DEW POINTS (UPPER 20S)... THE EXPECTED CLEAR SKIES... AND LIGHT WINDS (LATE EVENING AND OVERNIGHT). SATURDAY... HIGH PRESSURE IS FORECAST TO MOVE OFFSHORE BY LATE IN THE DAY. HIGHS SHOULD MODERATE QUICKLY WITH PLENTY OF SUN AND LIGHT/VAR WINDS UNDER THE RIDGE DURING THE DAY. EXPECT HIGHS IN THE UPPER 50S NE TO 60-65 SW. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... AS OF 155 PM THURSDAY... THERE CONTINUES TO BE GOOD OVERALL AGREEMENT IN A DEEPENING TROUGH OVER THE EASTERN UNITED STATES LATE WEEKEND INTO NEXT WEEK. THE PATTERN IS FAVORABLE FOR A NOR'EASTER TO DEVELOP AND AFFECT AREAS FROM NC NORTHWARD. A BLEND OF THE MODELS IS SUPPORTED BY HPC. THE LATEST MODELS CONTINUE TO SHOW SOME TIMING/STRENGTH ISSUES. HOWEVER.. THERE IS GENERAL AGREEMENT IN A STRONGER SURFACE LOW PRESSURE DEVELOPMENT ALONG THE FRONTAL WAVE OVER SC OR SE NC LATE SUNDAY... THEN TRANSITIONING TO THE COAST MONDAY. THE GFS LAGS UPPER SUPPORT AND DEPICTS ADDITIONAL COASTAL DEVELOPMENT TUE-WED... WITH A STRONG CAD SIGNATURE DOWN THE EASTERN SEABOARD MID-WEEK. OVERALL... THIS LOOKS TO BE A VERY CHILLY... CLOUDY... AND POTENTIALLY VERY WET FORECAST FROM LATE SUNDAY INTO POSSIBLY MID-WEEK. WE WILL MAINTAIN OUR CURRENT FORECAST OF THE BEST CHANCE OF RAIN LATE SUNDAY INTO MONDAY. A TURN TO MUCH COOLER WEATHER IS ANTICIPATED AS THE COASTAL STORM(S) DEVELOP AND MORE NORTHWARD UP THE COAST MON-WED. OUR CURRENT DRY FORECAST ADVERTISED BEYOND MONDAY MAY HAVE TO BE CHANGED IN LATER FORECASTS. SENSIBLE WEATHER... A CHANCE OF RAIN LATE SUNDAY. TURNING COOLER AS THE FLOW BECOME NE. HIGHS 60S TO LOWER 70S SE AND SOME UPPER 50S NW. A GOOD CHANCE OF RAIN SUNDAY NIGHT AND MONDAY. LOWS IN THE 40S. HIGHS IN THE 50S. CHILLY MONDAY NIGHT THROUGH MID-WEEK. VARIABLY CLOUDY. A CHANCE OF RAIN... MAINLY EAST MONDAY NIGHT AND TUESDAY. LOWS IN THE MID 30S TO LOWER 40S. HIGHS IN THE 50S... POTENTIALLY 40S IF IT TURNS OUT WET (PER THE LATEST GFS). CLEARING AND BREEZY TO WINDY LATE TUE-WED. LOWS 30S. HIGHS IN THE 50S. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... AS OF 1200 PM THURSDAY... 24-HR TAF PERIOD: VFR CONDITIONS WILL RULE THROUGH THE TAF PERIOD...WITH ANY CEILINGS AT 5000 FT AGL OR HIGHER AND GENERALLY CONFINED TO THE RDU/GSO/INT TERMINALS. WEST/NW WINDS AT 10-15 KT WITH GUSTS UP TO 20 KT WILL PREVAIL TODAY...WEAKENING TO 5 KT OR LESS AFTER SUNSET THIS EVENING. NORTHWEST WINDS WILL INCREASE ONCE AGAIN TO 10-15 KT WITH GUSTS UP TO 20-25 KT. LOOKING AHEAD: VFR CONDITIONS WILL PREVAIL THROUGH SATURDAY AS HIGH PRESSURE BUILDS INTO THE REGION FROM THE NORTHWEST. THE NEXT CHANCE FOR SUB-VFR CONDITIONS WILL BE SUNDAY INTO EARLY NEXT WEEK IN ASSOCIATION WITH A A LOW PRESSURE SYSTEM EXPECTED TO TRACK EASTWARD INTO THE REGION... THEN POSSIBLY NORTHEAST ALONG THE MID-ATLANTIC COAST BY THE MIDDLE OF NEXT WEEK. -VINCENT && .RAH WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO 8 AM EDT FRIDAY FOR NCZ007>011- 021>028-038>043-073>078-083>086-088-089. && SYNOPSIS...VINCENT NEAR TERM...VINCENT SHORT TERM...BADGETT LONG TERM...BADGETT AVIATION...VINCENT
Hazardous weather outlook, Nov 1, 8:37 AM EDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 837 AM EDT THU NOV 1 2012 NCZ007>011-021>028-038>043-073>078-083>086-088-089-021245- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 837 AM EDT THU NOV 1 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY THROUGH 8 AM FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...8 AM FRIDAY THROUGH WEDNESDAY. FROST OR FREEZE CONDITIONS ARE EXPECTED ACROSS ALL OF CENTRAL NORTH CAROLINA FRIDAY NIGHT. FROST ADVISORIES OR FREEZE WARNINGS MAY BE NEEDED. VINCENT
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 3:56 AM EDT | Frost Advisory | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 11 hr |
Nearby
Freeze Warnings in North Carolina, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.